# SDR CA111013007

- Difficulty date: October 11, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 882 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Condition: Delaminated
- Location: Main Rotor
- Part time: 2,362 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A 600 HR INSPECTION TAP TEST OF THE M/R BLADE, IT NOTICED THAT THERE WAS A DULL SOUND NEAR STATION 183 TO 185 ON THE UNDER SIDE OF THE BLADE. THE APPROXIMATE CHORD WISE LENGTH 2".
